# SDR UALA2011092605205

- Difficulty date: September 25, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,744 hours, 14,004 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Failed
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL SPAR VALVE EICAS MESSAGE DURING ENGINE START ATTEMPT.  CREW TRIED TO CYCLE CIRCUIT BREAKER E02, FUEL VALVES RIGHT SPAR.  BREAKER WOULD NOT STAY CLOSED.  REPLACED RT SPAR VALVE ACTUATOR, OPS CHECKED OKAY.
